Okay, this is my first complete month off the pill after 15 yrs. AF came and went after a 35 day cycle. My question is about this... weight gain!!! How much and how long is this supposed to happen? I swear I think I gained 10 pounds already and talk about being bloated. I remember gaining weight before when getting off temporarily but got right back on bc pills after a month in fear of gaining too much weight. The only other time I stopped bc I got pregnant when I got off so I don't know how long this would last. So I was just wondering is this supposed to continue or is it temporary like the weight gain some people get when first on the pill??
Please, somebody tell me their weight gain was only for a month or two.
Me too! Im off the pill for a month, had a heavier than normal period and now I just feel FAT and BLOATED! Ive always had a good appetite and never gained weight.. could it perhaps be the retention of sperm in our bodies?
I was on the pill(Ortho-Novum 7/7/7- the longest; and various other triphasic pills) mainly for period pain for about 15 years and lost weight or maintained a consistent weight the entire time. 2 years ago, my husband and I decided we wanted to have a baby, so I stopped taking the pill.
I just turned 30, 5'8 tall and I had always been fairly thin. I gained 50lbs within the first year; almost 20 more the second. I have not felt like myself since; migraines that started immediately after coming off the pill, irritability, bloating/swelling/water retention all the time, IBS symptoms got worse, hair/skin/nails all horrible. I have also had unexplained recurrent miscarriage over the past 2 years. Until they figure that out, I am back on the pill and hoping to lose the weight I gained going off of them. 2 days back on the pill and I feel like a new person already.
I have searched so much online for anyone else who has had the same or similar experiences.
Contrary to belief, there are those of us who can benefit greatly from the regulation of hormones. I don't know if I will ever have children, but I will not suffer needlessly without the pill if it turns out I cannot.
I have been off the pill for about 6 months now and I am still gaining weight also on top of that I only got my period for the first month. I think doctors need to inform people more about what happens when you get off of the pill before you start to take it.
I have been off pill for 3months now and gained 6pounds... I am the type of person who monitors weight very closly, and at least always maintains...not a naturally slim person...I've had to practically starve myself to just to keep from gaining more weight. I am so frustrated!! I have only had one really scant period, that was really just some spotting of brown blood. I am going to doctor this week hopefully they will have some answers...I am continually neg. for pregnancy tests...
Well, It's nice to know others are experiencing the same problem!! Good luck and any more insight would help!
After being on the pill for 4& a half yr I'm off for a full year I gained 25 lbs unexpectedly and I've been struggling to take it off. These hormones are crazy. My period comes and goes as it pleases I have random breakouts and I don't feel like myself. Help
I was on birth control pills for 8 months and stopped taking them. I started to gain major weight (10 pounds in a month) and I got very worried. I started to take vitamins and that for some odd reason helped. Drinking several cups of water helps weight too after about a week (for the first week you may get water bloat but then start thinning again) I hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.